# SDR SWIA202408230610

- Difficulty date: June 10, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE (AIRCRAFT SIDE) FOUND GOUGE ON LANDING AFT OF LUG 27     (C-CHECK RO 8/22/2024)    GOUGE ON PAX DOOR PIANO HINGE (AIRCRAFT FUSELAGE SIDE) ON LANDING AFT OF LUG 27, BLENDED IAW CRJ 700 SRM 53-21-23-201-010-A01 REPAIR TYPE LV(4).BLENDED AREA OF PAX DOOR PIANO HINGE (AIRCRAFT FUSELAGE SIDE), ON LANDING AFT OF LUG 27, EVALUATED AND FOUND TO BE WITHIN LIMITS IAW CRJ 700 SRM 53-21-23-201-010-A01 REPAIR TYPE LV(4). DEPTH MEASURED BY MECHANICAL MEANS USING DIAL DEPTH GAUGE. DIMENSIONS OF BLEND: .LENGTH .35" X WIDTH .35" X .055" DEEP. NOMINAL THICKNESS OF HINGE LANDING: .134" (REF DWG SH670-31876 REV. G). MAX MATERIAL LOSS: .055". REMAINING THICKNESS OF LANDING: .079". MAX ALLOWABLE MATERIAL LOSS ON LUG LANDING (AS PER CRJ 700 SRM 53-21-23-201-010-01 REPAIR TYPE LV(4): .080". CALIBRATED TOOLS USED: DIAL DEPTH GAUGE TUC8817 / CAL DATE: 31AUG24. VERNIER CALIPER TUC10067 / CAL DATE: 31MAY25.COMPLIED WITH TASK 51-900-1002-SKY166
